# SDR ASMF200802005

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 47,950 hours, 35,105 cycles
- Engine: Pwa JT8D219
- Engine time: 41,156 hours, 35,105 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AC RETURNED TO PLATFORM DUE TO IGNITION FAILURE IN LT ENGINE. MAINT REPLACED IGNITION BOX IAW MM 74-10-01, TESTED CORRECT. AC WAS DISPATCHED AND RETURNED TO PLATFORM AGAIN DUE TO THE SAME FAILURE. LT ENGINE WAS STARTED WITH EMERGENCY INVERTER, AND BREAKERS R2-91 AND R2-92 WERE CHECKED BUT FAILURE CONTINUED, SO FAILURE WAS DEFERRED BY MEL 74-2. AT MEX THE BREAKER B1-424 WAS REPLACED AND TESTED IAW MM 74-00-00 AND 71-00-00, ALL CORRECT. THE DEFERRED REPORT WAS CLOSED.
